Can wellbutrin and effexor (venlafaxine) cause seizures?

Wellbutrin, (bupropion) possible. Wellbutrin (bupropion) can cause seizures over a certain dosage. Your doctor is aware of this, so follow his/ her instructions and do not take more medication than prescribed.

Related Questions

Taking Wellbutrin and Effexor (venlafaxine).I have Ativan on hand as a in case of emergency however I don't find it effective. Are there alternatives I can ask for?

What dose of ativan (lorazepam) are you taking? You may require a higher dose for severe anxiety. Alternatives include xanax (alprazolam) and klonopin. Read more...
Review w/ prescriber. Venlafaxine can increase risk of Wellbutrin (bupropion) such as rare risk of seizures; combo requires close monitoring. This limits dose of Wellbutrin and thus possibility of achieving sufficient dose to address condition. Prescriber may review your current symptom status and develop a more effective regimen. Non-med anxiety management measures can be very helpful addition. Best regards for relief. Read more...

Does wellbutrin make you angry? Tried 10+ yrs ago - it did. Effexor (venlafaxine) worked well then but is too strong now. Need to try something (+ quit smoking)

It can cause this. If you try it again, use a low dose long-acting preparation first and see if you can get by on that. Of course, you will have to withdraw from Effexor (venlafaxine) which is not always easy or fun, but work with your psychiatrist to find out what your best option is, testing a cytochrome p450 2d6 enzyme test can help guide the dose of therapy and is quite inexpensive through most hospital labs. I recommend it. Read more...
EXPLORE. Sounds like you may need meds and help regulating them. Bring issue to psychiatrist who will be most familiar with the meds you mention. Read more...